# SDR CALA9700133

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN STRINGER AT RT WING FS 465 LEADING EDGE SLAT WELL.  THE STRINGER WAS REMOVED AND A NEW STRINGER WAS FABRICATED AND INSTALLED IAW SRM 51-20-1 AND 51-30-2.
